Vol 2, No 1 (2012)

Table of Contents

Articles

L. Ciric, M. O. Olatinwo, D. Gopal, G. Akinbo
Coupled fixed point theorems for mappings satisfying a contractive condition of rational type on a partially ordered metric space
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 1-8
PDF

Yasuhito Tanaka
Brouwer's fixed point theorem with sequentially at most one fixed point: a constructive analysis
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 9-17
PDF

Shamshad Husain, Sanjeev Gupta
A resolvent operator technique for solving generalized system of nonlinear relaxed cocoercive mixed variational inequalities
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 18-28
PDF

Zoran Kadelburg, Stojan Radenovic
Coupled fixed point results under tvs-cone metric and w-cone-distance
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 29-46
PDF

Ronghua He
Coincidence theorem and existence theorems of solutions for a system of Ky Fan type minimax inequalities in FC-spaces
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 47-57
PDF

Yuan Qing, Jong Kyu Kim, Xiaolong Qin
Fixed point theorems and stability of iterations in cone metric spaces
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 58-63
PDF

Swaminath Mishra, S.L. Singh, Rajendra Pant, S. Stofile
Some new notions of convergence and stability of common …fixed points in 2-metric spaces
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 64-78
PDF

Rashwan Ahmed Rashwan, Shimaa I. Moustafa
Common Fixed Point Theorems in 2-Menger Spaces
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 79-91
PDF

Deepak Singh, mayank sharma, Ramakant Sharma, Naval Singh
Some common fixed point theorems in fuzzy metric spaces
Advances in Fixed Point Theory, Vol 2, No 1 (2012), 92-107
PDF



Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: office@scik.org

Copyright ©2017 SCIK Publishing Corporation. All rights reserved.